11 months 2 weeks ago - 11 months 2 weeks ago#57864by Alan
I second Sara Anne. Lot's of possibilities on those extra symptoms but, if it was really hot and humid I suspect overheating. Also, allergy medication will make some people get a faster heart rate and higher blood pressure. Chances are good if you haven't had these in the last year it may be a one time event however, do NOT ignore. Get checked.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
You are right that there were other things going on which might have caused it...including overheating! Also, the BCG may have contributed. You need to discuss this with your doctor. It is not typical of a BCG side effect.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Have had my 1st 4 treatments for the BCG trial. The 1st three went very easily and, besides feeling a little more tired, everything was fine. Had my 4th treatment on Wed (2 to go) and early Sat AM I was sweating and disoriented. I am in my early 70s and did some extensive yard work on Friday and believe the over doing triggered this reaction. It has taken several hours to get my bearings back.
So far this trial has been very easy so I cannot say for sure that this was a reaction since I had the injection on Wed. I had been taking some allergy medicine for a plugged ear and possibly that was the culprit.
On every visit they check for infection and test all the vitals. So far I am really a fan for what they are doing and is far less invasive then other things I have done.
I do not know if anyone else has had this reaction.